Change search
ReferencesLink to record
Permanent link

Direct link
Classification of traveling waves for a class of nonlinear wave equations
Lund University, Sweden .ORCID iD: 0000-0001-6191-7769
2006 (English)In: Journal of Dynamics and Differential Equations, ISSN 1040-7294, E-ISSN 1572-9222, Vol. 18, no 2, 381-391 p.Article in journal (Refereed) Published
Abstract [en]

We classify the weak traveling wave solutions for a class of one-dimensional non-linear shallow water wave models. The equations are shown to admit smooth, peaked, and cusped solutions, as well as more exotic waves such as stumpons and composite waves. We also explain how some previously studied traveling wave solutions of the models fit into this classification.

Place, publisher, year, edition, pages
2006. Vol. 18, no 2, 381-391 p.
Keyword [en]
Shallow water equations, Traveling wave solutions
National Category
URN: urn:nbn:se:kth:diva-163836DOI: 10.1007/s10884-006-9009-2ISI: 000239113500003ScopusID: 2-s2.0-33744750216OAI: diva2:802358

QC 20150427

Available from: 2015-04-12 Created: 2015-04-12 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Journal of Dynamics and Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link